# SDR ABXA201912104195

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Bracket
- Part number: 313T3310481
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LEFT PYLON AFT ENGINE MOUNT SUPPORT BULKHEAD, AFT SIDE UPPER BRACKET AT OUTBOARD SIDE FORWARD OF THE WIRE BUNDLE. THE BRACKET WAS REPLACED. THE AIRPLANE WAS GROUNDED.
